# SDR SWIA201436297

- Difficulty date: January 24, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 20,422 hours, 12,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN & ONE RIVET CHAFED AT FS 918.50 STRINGER 27.  C-CHECK BLENDED FUSELAGE SKIN AT FS 918.50 STRINGER 27 IAW REO.
